# SDR HALA0700288

- Difficulty date: July 16, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,480 hours, 3,991 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUT DOWN AT GATE.  PERFORMED ECU BITE PER FIM 40-11-00-1.  NO FAULTS NOTED.  RESTARTED APU, OPS CK NORMAL WITH NO FAULTS.  OK FOR SERVICE.
